# SDR WVER2016110900002

- Difficulty date: November 9, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 30,991 hours, 25,378 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 60031445
- Condition: Gouged
- Location: Pax Door
- Part time: 30,991 hours, 25,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON AIRCRAFT SIDE HAS NUMEROUS GOUGES BETWEEN LUGS AND WEAR TO LUG INNER SURFACES.
